EconPapers    
Economics at your fingertips  
 

Suprema and sojourn times of Lévy processes with exponential tails

Michael Braverman

Stochastic Processes and their Applications, 1997, vol. 68, issue 2, 265-283

Abstract: We study the tail behaviour of the supremum of sample paths of Lévy process with exponential tail of the Lévy measure. Our approach is based on the theory of sojourn times developed by S. Berman. It allows us to compute the value of the limit of the ratio P(sup0 x)/[varrho](x, [infinity]) as x --> [infinity], where [varrho] is the Lévy measure of the process.

Keywords: Lévy; process; Exponential; distributions; Sojourn; times (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00031-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:68:y:1997:i:2:p:265-283

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:68:y:1997:i:2:p:265-283